Skin Care Talk banner

1 - 3 of 3 Posts

·
Registered
Joined
·
316 Posts
Discussion Starter · #1 ·
I had been using the Careprost for about 2 weeks and on Friday I had unbearable irritation and redness in just my right eye. I'm not sure if it was the Careprost that caused it. Has anyone else had this happen to them? I've discontinued use and couldn't wear my contacts all weekend. I have them back in today and the eye seems better but I'm scared to start up the Careprost again.
 

·
Registered
Joined
·
6,879 Posts
The very first night I used Rapidlash I got up the next morning and my eyes were SO red and irritated. I stopped for 2 days and tried again, they burned a little but I kept trying and finally I can use it with no problems. Just use some regular drops for a few days and stop using it and see if it clears up. If not you may have to see a doc.
 

·
Registered
Joined
·
316 Posts
Discussion Starter · #3 ·
I did stop using it Saturday and Sunday night. I might give it another few nights just to be sure and go back to using it again. My eye seems fine today but I don't want it to happen again or come back worse.
 
1 - 3 of 3 Posts
Top